# SDR GTIA040138

- Difficulty date: February 18, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 833703
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLL - FLT 705 - AFTER LANDING GEAR RETRACTION LEFT MAIN RED UNSAFE LIGHT REMAINED ON FOR APPROX 2 MINUTES GEAR DOOR LIGHT WAS OUT.  TROUBLESHOT LEFT MAIN GEAR INDICATION, RUNG OUT WIRES TO THE SENSOR.  WIRES CHECKED OK ALSO RAN AST, ON PSEU AND MONITOR TEST OF LT SENSOR UPLOCK OK.  MONITOR TEST OF DWN, ON PSEU, LOCK AND FAILED.  REMOVED AND REPLACED LOCK SENSOR, ALSO SHIMMED UPLOCK SENSOR.  (M)
